MAUDE Adverse Event Report: CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771610E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Benefis health system's icu reported that our salem sumps with multi-function port were leaking around the anti-reflux valve and in the seams of the multifunction port where the two sides of the front and back come together.It is noticed the most when reflux is seen coming up towards the arv and a buffer of air or liquid used to push it pack down via a syringe.Liquid fills the blue cavity and leaks out the seams of the device.
 
Additional Manufacturer Narrative
The device history record review could not be conducted because a lot number was not provided.There were no samples returned to the manufacturing site for evaluation however 2 photographs were received.The reported condition was not visible and could not be confirmed based solely on the photographs.A gemba walk through the manufacturing process was complete, in general, all process and controls were found properly followed, including sub-assemblies, finished product assembly and packaging.There were no abnormal conditions found that could trigger the reported condition.The investigation did not identify a systemic issue or trend with the product or process therefore, a corrective and preventive action (capa) is not deemed necessary at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
16FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12336727
Report Number9612030-2021-03029
Device Sequence Number19935240
Product Code PIF
UDI-Device Identifier10884521582736
UDI-Public10884521582736
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7771610E
Device Catalogue Number7771610E
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1